MAUDE Adverse Event Report: ASTURA MEDICAL ASTURA MEDICAL; LLIF SPACER

ASTURA MEDICAL ASTURA MEDICAL; LLIF SPACER
Model Number GB225510B
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Items from the same lot were tested and work as they should.Original receiving inspection reports show implants to be in specification.
 
Event or Problem Description
Implant backed out requiring a revision surgery.

Brand Name
ASTURA MEDICAL
Common Device Name
LLIF SPACER
Manufacturer (Section D)
ASTURA MEDICAL
4949 w. royal lane
irving TX 75063
Manufacturer (Section G)
ASTURA MEDICAL
4949 w. royal ln.
irving TX 75063
Manufacturer Contact
parker kelch
4949 w. royal ln.
irving, TX 75063
4695015530
MDR Report Key22998657
Report Number3015941638-2025-00007
Device Sequence Number13011131
Product Code OVD
UDI-Device Identifier00840085225208
UDI-Public00840085225208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGB225510B
Device Catalogue NumberGB225510B
Device Lot Number417115B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite